| Catalog Number |
1115000030 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.4 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results), 1 device: pad / mechanical problem identified, 2 devices: tape for fixation / wear problem, 1 device: tape for fixation / device migration.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 4 malfunction event(s), where it was reported the device experienced mattress slides off litter; unstable mattress support.No adverse consequence or clinically relevant delay in treatment was reported.